| Model Number |
DDMC3D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Dizziness (2194); Shock from Patient Lead(s) (3162)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced dizziness/near syncope.It was noted that during use of the implantable cardioverter defibrillator (icd) the patient received possible inappropriate anti-tachycardia pacing (atp) and high voltage therapy.It was noted an episode in the ventricular fibrillation (vf) that was detected as atrial fibrillation (af) with fast ventricular rates versus ventricular fibrillation (vf).It was also reported that the right atrial (ra) lead exhibited intermittent undersensing resulting in misclassification of ventricular tachycardia (vt) non-sustained episode.The icd and ra lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: product id 457445 (b)(6); product type: 0270-lead-lv-pace; implant date (b)(6) 2021; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the implantable cardioverter defibrillator (icd) the patient received possible inappropriate anti -tachycardia pacing (atp) and high voltage therapy.It was noted an episode in the ventricular fibrillation (vf) that was detected as atrial fibrillation (af) with fast ventricular rates versus ventricular fibrillation (vf).It was also reported that the right atrial (ra) lead exhibited intermittent undersensing resulting in misclassification of ventricular tachycardia (vt) non-sustained e pisode.The icd and ra lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Follow up with the clinic confirmed inappropriate atp and high voltage therapy.It was noted that the rate appeared to be fast enough and atrial undersensing lead to inappropriate device therapies.The patient underwent atrioventricular node ablation and an upgrade to a cardiac resynchronization therapy defibrillator (crt-d).